APOHEALTH Children’s Paracetamol 1 month to 2 years

  • Product Information

    APOHEALTH Children’s Paracetamol 1 month to 2 years for the effective temporary relief of fever and pain.
    Cherry Vanilla flavour.

  • Active Ingredient(s)

    Paracetamol 100 mg/mL

  • Reference Brand

    Works the same way as Panadol Infant Drops®

  • Size

    20 mL Bottle